Title: Minimal homothetical hypersurfaces of a semi-Euclidean space
Authors: Van de Woestyne, Ignace # ×
Issue Date: 1995
Series Title: Results in Mathematics vol:27 issue:1 pages:333-342
ISSN: 1422-6383
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.